# SDR ANCF20241101022

- Difficulty date: November 1, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N230AC
- Make and model: Airbus A320-214
- Aircraft serial: 3667
- Aircraft time: 39,952 hours, 27,708 cycles
- Engine: Cfmint CFM565B43
- Engine time: 36,448 hours, 25,888 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079103AB
- Part serial: 854716
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 39,952 hours, 27,708 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAB PRESS SYSTEM 1+2 FAULT AFTER TAKE OFF CAB PRESS SYSTEM 1+2 FAULT     IN ACCORDANCE WITH AMM 21-31-34-000/400-001 THE CAMBIN PRESS CONTROLLERS 1 AND 2 WERE REPLACED, BY TEST SATISFACTORY AND I.A.W AMM 05-53-00-780-003-A01 THECABIN PRESSURIZATION WAS PERFORMED AND NOT FAULT IS SHOWN.  CAB PRESS SYSTEM 1+2 FAULT IAW TSM 21-31-00-810-803-A WAS PERFORMED  FAULT  CODES SHOWS ARE: LAST LEG REPORT =    ( 22 ) REFERENCE  TO PRESS CONTROLLER 1 LAST LEG REPORT =   ( 34 ) REFERENCE TO  PRESS CONTROLLER 1.   PREVIOUS LEG REPORT =   ( 59 ) REFERENCE TO PRESS CONTROLLER 1 PREVIOUS LEG REPORT =   ( 22 ) PRESS CONTROLLER 1 PREVIOUS LEH REPORT =   ( 12 ) PRESS CONTROLLER 2  IAW AMM  21-31-00-710-003A OPERATIONAL TEST OF MANUAL MODE SELECTION AND MANUAL MODE PRESSURE CONTROL AND FUNCTIONAL TEST OF MANUAL MODE CABIN ALTITUDE/OUTFLOW VALVE POSITION INDICATION AND VISUAL INSPECTION OF OFV WERE PERFORMED NO DAMAGE FOUND AND IT OPERATES CORRECTLY.  AS PER  AIRBUS DOSSIER REF 81490710  /003  1. PERFORM TSM TASK 21-31-00-810-803-A FAULT CODES - FAULT ISOLATION PROCEDURE INDEX IN ORDER TO IDENTIFY WHICH FAULT CODE NUMBER WAS TRIGGERED BY WHICH CPC. FROM THE FAULT CODE/S GIVEN IN THE REPORTS, PLEASE KINDLY REFER TO THE LIST WHICH FOLLOWS FOR THE APPLICABLE TSM FAULT ISOLATION PROCEDURE.  2. PERFORM A VISUAL INSPECTION OF THE OFV, REMOVED THE DISLODGED BLANKET THEN PERFORM AMM TASK 21-31-00-710-003-A (OPERATIONAL TEST OF MANUAL MODE SELECTION AND MANUAL MODE PRESSURE CONTROL AND FUNCTIONAL TEST OF MANUAL MODE CABIN ALTITUDE/OUTFLOW VALVE POSITION INDICATION) AND AMM TASK 21-31-00-710-002-A - OPERATIONAL TEST OF THE PRESSURE CONTROL AND MONITORING.  NOTE:IN CASE OF OFV DAMAGE OBSERVED AND/OR AMM TASK FAILED, AIRBUS RECOMMENDS AVA TO REPLACE THE OFV AS PER AMM TASK 21-31-51-04 CONF 00 - VALVE - OUTFLOW - REMOVAL/INSTALLATION. IAW AMM  21-31-00-710-003A OPERATIONAL TEST OF MANUAL MODE SELECTION AND MANUAL MODE PRESSURE CONTROL AND FUNCTIONAL TEST OF MANUAL MODE CABIN ALTITUDE/OUTFLOW VALVE POSITION INDICATION AND VISUAL INSPECTION OF OFV WERE PERFORMED NO DAMAGE FOUND AND IT OPERATES CORRECTLY
